# SDR SWAA2022072722751

- Difficulty date: June 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT #6 LOWER SURFACE SKIN HAS VISUAL CRACK INDICATION AT ACTUATOR FITTING SLAT STATION 202.45. (51-003) / CRACK NOTED AND MARK (CRACK LENGTH .125')  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[02] REMOVED EXISTING FAST. LOCATED AND DRILLED NEW FAST. AS PER SRM57-42-01-2R-8;[03] CUT OUT DAMAGED AREA AT RT. WING SLAT #6 IN REF SRM 57-42-01-2R-8;[04] LATE ENTRY: REMOVED COVE PANELS 624CB; 624DB; 624EB AND FLEX SEAL AT RT WING SLAT #7 AS PER SRM 51-40-02-0G-0;[05] VERIFIED STEP # 2; 3; AND 4;[06] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[07] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES AT CUT OUT DAMAGE AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[08] FABRICATED REPAIR PARTS FROM 7075-T6 0.071' P.O. 1747908 AND 7075-T6 0.063' P.O.1614634.LOCATED AND DRILLED REPAIR PARTS. REF SRM57-42-01-2R-8 AND SRM 51-40-05-0G-0;[09] VERIFIED STEP 8;[10] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA. REF AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[11] INSTALLED REPAIR WASHER AT REPAIR AREA REF 57-42-01-2R-8;[12] VERIFIED STEP 10 AND 11;[13] OK TO INSTALL REPAIR PARTS;[14] INSTALLED REPAIR PARTS AT RT WING L/E SLAT # 6 LOWER SURFACE SKIN REF 57-42-01-2R-8
